Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A counterexample in shape theory


Author: Joseph L. Taylor
Journal: Bull. Amer. Math. Soc. 81 (1975), 629-632
MSC (1970): Primary 57A20, 57A60; Secondary 54G20, 54C55
DOI: https://doi.org/10.1090/S0002-9904-1975-13768-2
MathSciNet review: 0375328
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A20, 57A60, 54G20, 54C55

Retrieve articles in all journals with MSC (1970): 57A20, 57A60, 54G20, 54C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13768-2